# SDR 95ZZZX5244

- Difficulty date: August 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N399SW
- Make and model: Cndair CL6013A
- Aircraft serial: 5009
- System (JASC): 3244 · Tire
- Part: Tire Tread
- Part number: 256K433
- Condition: Separated
- Location: Nr 3
- Part time: 463 hours
- Component: Goodyearaero
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 3 TIRE TREAD SEPARATED CAUSING DAMAGE TO WOW HARNESS RIGHT GEAR.  REPLACED WHEEL ASSY AND WOW HARNESS ASSY.  TIRE HAD 171 LANDINGS.  GEAR RETRACTION CHECK C/W.
